# SDR GLBA2001216

- Difficulty date: October 16, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- Aircraft time: 18,796 hours, 21,656 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire
- Condition: Broken
- Location: Generator Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

LEFT GENERATOR FELL OFF LINE ON T/O.  INSPECTED, FOUND WIRE BROKEN.  REPAIRED, OPS CHECKED SYSTEM SATISFACTORY.
